# SDR DXTA200601392

- Difficulty date: May 14, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 753 hours, 558 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE 3 GREEN LIGHTS EXTINGUISHED WHILE THE RED UNLOCK LIGHT REMAINED ILLUMINATED. - JACKED ACFT, ADJUST UP-LOCK, SWITCH ON NOSE GEAR, SWING GEAR MULTIPLE TIMES. OPS CHECK GOOD. IAW CE560XL 32-01-00.
